Alert archive / Kansas / Flood Watches in 2007
Flood Watch 3, NWS Dodge City, KS
NWS Dodge City, KS issued this flood watch at Mar 30, 2007, 3:04 PM CDT for 19 counties in Kansas. It took effect at Mar 30, 2007, 6:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 3:04 PM CDT (20:04 UTC)
- In effect from
- Mar 30, 2007, 6:00 PM CDT
- Expired
- Mar 31, 2007, 7:25 AM CDT
- In force
- 13 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Seward County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 25 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KDDC 302004 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 304 PM CDT FRI MAR 30 2007 ...MODERATE TO HEAVY RAIN EXPECTED TONIGHT... .A WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS WILL SPREAD NORTH ACROSS THE CENTRAL PLAINS THIS EVENING AND CONTINUE INTO SATURDAY. PRECIPITATION AMOUNTS OF ONE TO TWO INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE IN THE WATCH AREA. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL AND AREAL FLOODING COULD BECOME A PROBLEM. KSZ030-031-045-046-064>066-077>081-087>090-310415- /O.NEW.KDDC.FA.A.0003.070330T2300Z-070401T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD-EDWARDS- KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...MEADE...FOWLER...ASHLAND... MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA... SUN CITY 304 PM CDT FRI MAR 30 2007 ...FLOOD WATCH IN EFFECT FROM 6 PM CDT THIS EVENING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS...KIOWA... PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...CLARK... FORD...GRAY...HODGEMAN AND MEADE. IN WEST CENTRAL KANSAS... NESS AND TREGO. * FROM 6 PM CDT THIS EVENING THROUGH SATURDAY EVENING * A WIDESPREAD AREA OF MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDERSTORMS WILL MOVE ACROSS THE WATCH AREA THIS EVENING INTO SATURDAY. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE LIKELY THROUGH SATURDAY. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAIN. ADDITIONAL PRECIPITATION COULD LEAD TO PONDING OF WATER IN FIELDS...DITCHES...AND SOME SECONDARY ROADWAYS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ JB
3 follow-up statements
000 WGUS63 KDDC 310324 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1024 PM CDT FRI MAR 30 2007 ...MODERATE TO HEAVY RAIN EXPECTED OVERNIGHT... .OCCASIONAL SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS SOUTHWEST AND SOUTH CENTRAL KANSAS INTO SATURDAY. PRECIPITATION AMOUNTS OF ONE TO TWO INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE IN THE WATCH AREA. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL AND AREAL FLOODING COULD BECOME A PROBLEM. KSZ030-031-045-046-064>066-077>081-087>090-311200- /O.CON.KDDC.FA.A.0003.000000T0000Z-070401T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD-EDWARDS- KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...MEADE...FOWLER...ASHLAND... MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA... SUN CITY 1024 PM CDT FRI MAR 30 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS...KIOWA...PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...CLARK...FORD...GRAY... HODGEMAN AND MEADE. IN WEST CENTRAL KANSAS...NESS AND TREGO. * THROUGH SATURDAY EVENING * RAIN...HEAVY AT TIMES WILL CONTINUE THROUGH SATURDAY BEFORE BEGINNING TO TAPER OFF. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE LIKELY BY SATURDAY AFTERNOON. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAIN. ADDITIONAL PRECIPITATION COULD LEAD TO PONDING OF WATER IN FIELDS...DITCHES...AND SOME SECONDARY ROADWAYS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ BURGERT
000 WGUS63 KDDC 310429 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1129 PM CDT FRI MAR 30 2007 ...MODERATE TO HEAVY RAIN EXPECTED OVERNIGHT... .OCCASIONAL SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS SOUTHWEST AND SOUTH CENTRAL KANSAS INTO SATURDAY. PRECIPITATION AMOUNTS OF ONE TO TWO INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE IN THE WATCH AREA. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL AND AREAL FLOODING COULD BECOME A PROBLEM. KSZ063-076-086-311230- /O.EXA.KDDC.FA.A.0003.000000T0000Z-070401T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FINNEY-HASKELL-SEWARD- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...SUBLETTE... SATANTA...LIBERAL...KISMET 1129 PM CDT FRI MAR 30 2007 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF SOUTHWEST KANSAS... INCLUDING THE FOLLOWING AREAS...FINNEY...HASKELL AND SEWARD. * THROUGH SATURDAY EVENING * RAIN...HEAVY AT TIMES WILL CONTINUE THROUGH SATURDAY BEFORE BEGINNING TO TAPER OFF. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE LIKELY BY SATURDAY AFTERNOON. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAIN. ADDITIONAL PRECIPITATION COULD LEAD TO PONDING OF WATER IN FIELDS... DITCHES...AND SOME SECONDARY ROADWAYS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ KSZ030-031-045-046-064>066-077>081-087>090-311230- /O.CON.KDDC.FA.A.0003.000000T0000Z-070401T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD-EDWARDS- KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...MEADE...FOWLER...ASHLAND... MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA... SUN CITY 1129 PM CDT FRI MAR 30 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS...KIOWA...PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...CLARK...FORD...GRAY... HODGEMAN AND MEADE. IN WEST CENTRAL KANSAS...NESS AND TREGO. * THROUGH SATURDAY EVENING * RAIN...HEAVY AT TIMES WILL CONTINUE THROUGH SATURDAY BEFORE BEGINNING TO TAPER OFF. ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE LIKELY BY SATURDAY AFTERNOON. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAIN. ADDITIONAL PRECIPITATION COULD LEAD TO PONDING OF WATER IN FIELDS... DITCHES...AND SOME SECONDARY ROADWAYS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KDDC 311225 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 725 AM CDT SAT MAR 31 2007 ...HEAVY RAINFALL WAS ENDING... .A STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO MOVE NORTHEASTWARD AND OUT OF THE AREA TAKING WITH IT THE MODERATE TO HEAVY RAINFALL. KSZ030-031-045-046-063>066-076>081-086>090-311330- /O.CAN.KDDC.FA.A.0003.000000T0000Z-070401T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-HASKELL- GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND... MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA... SUN CITY 725 AM CDT SAT MAR 31 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS HAS BEEN CANCELLED. MUCH OF THE HEAVY RAINFALL HAS ENDED AND WILL CONTINUE TO MOVE OFF TO THE EAST AND OUT OF THE AREA. $$ 06
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flood watch went out at Mar 30, 2:46 PM CDT, 18 minutes earlier.
Area forecast discussion, Mar 30, 2:46 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 246 PM CDT FRI MAR 30 2007 .DISCUSSION... DAYS 1-2... 12Z UPPER AIR ANALYSIS SHOWING NORTHERN BRANCH OF H3 JET WELL INTO CANADA ALONG WITH A +130KT JET STREAK OVER QUEBEC. SUBTROPICAL JET PUNCHING INTO THE SOUTHWESTERN AREAS OF TX WITH SOUTHERN BRANCH OF POLAR JET MOVING AROUND BASE OF UPPER LOW. ASSOCIATED +90KT JET STREAK MOVING ACROSS WESTERN TX VIA SOUTHERN BRANCH OF POLAR JET AND +90KT JET STREAK MOVING INTO SOUTHWEST TX ASSOCIATED WITH SUBTROPICAL JET. TEMPERATURES AT H5 WITH CORE OF UPPER LOW WERE INTO THE -20C TO -28C RANGE. H7 AND H85 TEMPERATURES ASSOCIATED WITH COLD H5 LOW WERE BELOW 0C ACROSS WY/CO. H85 ANALYSIS HAD BEST MOISTURE ACROSS THE EASTERN HALF OF TX/OK/KS AND SURGING BACK INTO NE AND THE DAKOTAS. MODELS ARE IN FAIRLY REASONABLE AGREEMENT WITH UPPER SYSTEM DEVELOPING A NORTHERN H5 LOW AND A SOUTHERN H5 LOW. THIS APPEARS REASONABLE GIVEN 12Z UPPER AIR ANALYSIS THIS MORNING HINTING AT SECONDARY LOW FORMATION OVER NM/TX REGION. DO SEE DIFFERENCES IN SPEED OF EXITING SYSTEM BY 06Z SAT. NAM CLOSES OFF SYSTEM QUICKER AND IS STRONGER. GFS/UKMET ARE SLOWER TO CLOSE SYSTEM THUS CAUSES A QUICKER PROGRESSION ACROSS WESTERN KS. THE NAM CONTINUES TO SHOW INCREASING MOTION WITH SUBSEQUENT RUNS. WILL LEAN TOWARD A QUICKER SOLUTION OF THE GFS/UKMET/ECMWF. FORECAST CHALLENGES ABOUND OVER THE NEXT COUPLE OF DAYS. VISIBLE SATELLITE ALREADY SHOWING AN INCREASE IN MOISTURE ACROSS SOUTHERN CWA. AS SYSTEM BEGINS TO PULL NORTHEAST, A SUBSTANTIAL INCREASE IN ISENTROPIC LIFT OCCURS ACROSS MUCH OF THE CENTRAL AND EASTERN FA. SPECIFIC HUMIDITY VALUES IN EXCESS OF 5 G/KG ARE FOUND ACROSS THIS REGION. PW VALUES NEAR 1 INCH IN SE CORNER OF FA WITH 0.75 INCHES INTO CENTRAL AREAS THROUGH SAT MORNING. DO NOT SEE MUCH IN THE WAY OF INSTABILITY, WITH THE EXCEPTION OF EXTREME SOUTHEASTERN FA. WILL CONTINUE WITH ONLY AN ISOLATED THUNDER MENTION IN CENTRAL AND EASTERN FA BUT DOMINATE EVENT WILL BE STRATIFORM SHOWERS. MODEL QPF ALSO SHOWING IN EXCESS OF 1 INCH FROM HAYS TO DODGE CITY TO MEADE EAST. THIS LOOKS REASONABLE WITH AMOUNT OF AVAILABLE MOISTURE WITH THIS SYSTEM. DRY SLOT APPEARS TO BE EAST OF CWA DURING EVENT AS WELL. WITH ALL INDICATIONS OF A VERY WET NIGHT INTO SATURDAY, WILL BUMP POPS UP TO CATEGORICAL IN EASTERN FA. AS SYSTEM CONTINUE TO MOVE NORTHEAST, PRECIP WILL END FROM SOUTHWEST TO NORTHEAST. 0C H85 LINE FLIRTS WITH PORTIONS OF FA OVERNIGHT TONIGHT INTO THE MORNING BUT SOUNDING KEEP A WARM LAYER OF +2000FT AGL AT SURFACE. CONCERN IS THAT WITH SOME EVAPORATIVE COOLING, RAIN COULD CHANGE TO OR MIX WITH SNOW OVERNIGHT. MODEL SOUNDINGS ALONG WITH WET BULB ZERO TEMPS AT 06Z SAT INDICATE THE POSSIBILITY OF TEMPS COOLING TO THE LOWER 30S TO MID 30S BY SAT MORNING. IN ADDITION, TX PANHANDLE ALREADY SEEING SOME SNOW WITH SYSTEM. HAVE ADDED SNOW IN WESTERN TIER OF COUNTIES AND A MIX JUST EAST OF THERE. ACROSS EASTERN CWA, RAIN AND ISOLATED STORMS REMAIN AS TEMPERATURES WILL BE A BIT WARMER. CONSIDERING AMOUNT OF RAIN EXPECTED TONIGHT AND TOMORROW, ALREADY SATURATED GROUND AND PREVIOUS FLOODING ISSUES WITH FIELDS AND SOME ROADS, WILL ISSUE A FLOOD WATCH FOR PORTIONS OF CWA TONIGHT THROUGH TOMORROW. EXPECT A QUICK REBOUND OF TEMPERATURES BY SUNDAY AS HIGH PRESSURE RETURNS TO THE CENTRAL PLAINS. WAA ONCE AGAIN TAKES HOLD OF THE REGION AND A PLUME OF MUCH WARMER H85 TEMPERATURES MOVE ACROSS FA. SKIES WILL BE PARTLY TO MOSTLY SUNNY AND OVERALL THE WEATHER WILL BE QUITE. DAYS 3-7... HAVE NOT CHANGED MUCH IN THE GOING FCST FOR THE PERIOD MONDAY THROUGH FRIDAY OF NEXT WEEK. THE MAIN ITEMS OF INTEREST FOR THE FIRST HALF OF NEXT WEEK (SLIGHT CHANCE OF DRYLINE STORMS IN THE EASTERN CWA MONDAY AND COLD FRONT TUESDAY) CONTINUE TO LOOK ON-TARGET FOR NOW. BY MID TO LATE NEXT WEEK...CERTAINLY SOME GROWING UNCERTAINTY IN EVOLUTION OF LARGE SCALE NORTHEASTERN CONUS UPPER LOW. THE GFS AND ENSEMBLES SUPPORT SURFACE RIDGE FARTHER EAST OVER THE GREAT PLAINS THURSDAY WITH NORTHEASTERLY LOW LEVEL UPSLOPE FLOW WITH MUCH COOLER AIR. THURSDAY NIGHT INTO FRIDAY...THE GFS SHOWS A SUBTLE SYSTEM MOVING THROUGH THE ROCKIES TO PRODUCE PCPN...AND WILL INSERT SILENT POPS FOR NOW. ECMWF IS MUCH LESS ROBUST PER THE 30/00Z RUN VALID 168HR WITH MUCH WARMER TEMPERATURES AND SOUTH-SOUTHEASTERLY H85 TEMPS OVER MUCH OF THE WESTERN PLAINS -- THUS LARGE UNCERTAINTY EXISTS SO AM RELUCTANT TO MAKE ANY SIG CHANGES TO TEMP FCST IN THE DAY 5-7 TIME FRAME. && .AVIATION... FAIRLY SIGNIFICANT PRECIPITATION IS EXPECTED TO IMPACT ALL THREE TAF SITES THIS EVENING INTO EARLY TOMORROW MORNING. CEILINGS WILL FALL TO MVFR UPON ARRIVAL OF PCPN WHICH IS EXPECTED TO START IN GCK-DDC AROUND OR SHORTLY BEFORE 00Z...INCREASING IN INTENSITY AROUND 03-06Z. OBSERVATIONS IN FAR WEST TEXAS AND ADJACENT FAR EASTERN NEW MEXICO SHOW SNOW THIS AFTERNOON WITH ACCUMULATION IN CLOVIS. NAM FORECAST TEMPERATURES 30MB AGL SHOW LOWER 30S SPREADING NORTH AND SLOWLY EAST AS THE CENTER OF THE UPPER LOW APPROACHES ESPECIALLY AFTER 06Z. AM GOING TO ADD A RAIN-SNOW MIX TO THE GCK TAF WITH VISBY TO 2 MILES...HOWEVER IF IT IS ALL SNOW AT GCK...WHICH IS ENTIRELY POSSIBLE...THEN VISBY/CEILINGS WILL ALMOST CERTAINLY GO DOWN WELL INTO IFR RANGE IF NOT LIFR. AREAS THAT REMAIN ALL RAIN WILL PROBABLY STAY IN THE UPPER IFR RANGE FOR VISBY/CEILING. AS THE LOW MOVES NORTHEAST BY MIDDAY SATURDAY...RAIN AND SUBSEQUENT LOW CEILINGS/VISBY WILL WANE. -UMSCHEID && .PRELIMINARY POINT TEMPS/POPS... DDC 38 56 39 72 / 100 20 0 0 GCK 35 56 36 74 / 100 20 0 0 EHA 33 62 40 77 / 70 10 0 0 LBL 34 64 36 75 / 90 20 0 0 HYS 40 52 37 71 / 100 80 0 0 P28 45 59 41 76 / 100 30 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH SATURDAY EVENING FOR KSZ030-031-045-046-064>066-077>081-087>090. && FN30/25/25
Hazardous weather outlook, Mar 30, 5:02 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 502 AM CDT FRI MAR 30 2007 KSZ043-044-061>063-074>077-084>087-311015- SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE- 502 AM CDT FRI MAR 30 2007 /402 AM MDT FRI MAR 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-045-046-064>066-078>081-088>090-311015- TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA- PRATT-CLARK-COMANCHE-BARBER- 502 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL BEGIN MOVING IN FROM THE SOUTH LATE THIS AFTERNOON AND INTO TONIGHT. ANY THUNDERSTORMS THAT FORM ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER...RAINFALL AMOUNTS OF UP TO AN INCH WILL BE POSSIBLE. THIS COULD BRING LOCALIZED AREAL FLOODING IN PLACES WHERE THE GROUND IS ALREADY SATURATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 26
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.